# SDR ZW0A0102104

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 3 CABIN CHAIR TRACK, STA 1261 TO 1308, 1155 TO 1193, 1221 TO 1261, AND 1193 TO 1221.  INSTALLED SEAT TRACK REPAIR AT EACH LOCATION PER SRM 53-05, FIG 4 SHEET 1, VIEW 7001 PAGE 106.
